# SDR 98FDEA00136

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AUXILIARY POWER UNIT FIRE WARNING LIGHT (NO AURAL) AND GLARESHIELD LIGHT ILLUMINATED AT FLIGHT LEVEL 310 0+30 MINUTES. AUXILIARY POWER UNIT FIRE HANDLE PULLED AND DISCHARGED AUXILIARY POWER UNIT FIRE BOTTLE.  *S/D*  FOUND RECTIFIER/DIODE ASSY RACK RECEPTACLE E1-5 AND PLUG E2 EATEN UP WITH CORROSION.  REPLACED BLOCKING RECTIFIER R421.  REMOVED AND REPLACED RELAY R175 AND TRANSFORMER T147.  FIRE TEST WORKS FOR 3 SECONDS,THEN WARNING STOPS WITH SWITCH STILL IN THE TEST POSITION.  NEEDS NEW APU FIRE DETECTOR OPERATING POWER UNIT M438.  REMOVED AND REPLACED POWER UNIT FIRE AND OVERHEAT DETECTOR. FIRE TEST ON APU OPERATIONAL CHECKS GOOD.
